RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1973, Volume 14, Issue 5  


A modification of the uniqueness criterion for the solution of the Watson problem for a half-plane
G. V. Badalyan
609
Points of strong summability of Fourier series
O. D. Gabisoniya
615
The best one-sided approximation of one class of functions by another
V. G. Doronin, A. A. Ligun
627
The convergence of Fourier series with respect to systems of polynomial kind
A. S. Zinov'ev
633
Stability of unconditional convergence almost everywhere
B. S. Kashin
645
Cantor–Lebesgue theorem for double trignometric series
V. S. Panferov
655
Symmetric cubature formulas for a truncated octahedron
A. V. Yakovlev
667
Boundary-value problem of Сarleman with a noninvolutory shift
A. V. Aizenshtat, V. A. Chernetskii
677
Three-dimensional dynamic systems with noncoarse homoclinical contours
N. K. Gavrilov
687
Truth tabular degrees of recursively enumerable sets
S. Kallibekov
697
Nilpotent shifts on manifolds
I. I. Mel'nik
703
Symmetrizable spaces and factor mappings
Ya. A. Kofner
713
Certain numerical characteristics of $KN$-lineals
Yu. A. Abramovich, G. Ya. Lozanovskii
723
Primary Abelian groups with isomorphic endomorphism groups
S. Ya. Grinshpon
733
An embedding theorem for polycyclic groups
V. A. Roman'kov
741
Blaschke structures in the programming of isoperimetric problems
S. S. Kutateladze
745

Reports presented at the General Session of the Mathematics Section of the Academy of Sciences of the USSR
Inverse problems of potential theory (elliptic, parabolic, hyperbolic, and transport equations)
A. I. Prilepko
755
Математические заметки Mathematical Notes
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019